... depression got better. Over the last couple of months, I have been experiencing extreme fatigue, so I cut my dose in half (from 120 to 60mg) and started taking it at night, which didn't improve my energy levels. I've had many tests done as well as blood work, and the drs can't find any reason for this. Has anyone suffered from fatigue while on Cymbalta despite not having this reaction for some time in the beginning? I'm so scared I'm going to feel this tired forever
Hey, jessie. Cymbalta gave me the opposite effect. My energy increased, it pulled me right out of depression. My activity increased a whole lot. I began to exercise like you wouldn't believe. It sounds like it's different for you. Don't worry. Everything will work out. Call your doc and see what they have to say, if it will make you feel more confident. You deserve more life.
Faith, hope and love,
Anna aka: pickles503
You shouldn't cut your dose in half without talking to a doctor first. These meds have to build up in you system. I've been on cymbalta for about two years and my energy level is low, but I'm 62. Also I was on paxil for 20 plus years and it lowered my energy level too. But then I was depressed, which lowers your energy level in the first place . . . . .so leave it to the doctors to tell you what to do.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 6 answers
Posted 19 Aug 2011 • 2 answers
Posted 9 Jul 2013 • 157 answers
Posted 11 Aug 2013 • 6 answers
Posted 3 Apr 2015 • 1 answer